Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Taken morning after pill. Heavy bleeding. Normal?

Hi, i had the morning after pill about 6 days ago and it said you will bleed, but i have been bleeding really heavy and its bright red and just drips out of my , just a little worried is it normal ? cause i finish my period 2 days before i had the morning after pill but the pharmacy said should be ok and just have it to be on the safe side.
Asked On : Sat, 17 Nov 2012
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
If you have bleeding you have to take progestrone tab continuously to stop the bleeding for 21 days.
if the bleeding stop on its own within 3-4 days.
take t-stat 500mg 1-1-1 for 3days.
Answered: Wed, 23 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor